Tests for the existence of group effects and interactions for two-way models with dependent errors

Yuichi Goto, Kotone Suzuki, Xiaofei Xu, Masanobu Taniguchi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we propose tests for the existence of random effects and interactions for two-way models with dependent errors. We prove that the proposed tests are asymptotically distribution-free which have asymptotically size τ and are consistent. We elucidate the nontrivial power under the local alternative when a sample size tends to infinity and the number of groups is fixed. A simulation study is performed to investigate the finite-sample performance of the proposed tests. In the real data analysis, we apply our tests to the daily log-returns of 24 stock prices from six countries and four sectors. We find that there is no strong evidence to support the existence of substantial differences in the log-return across countries, nor to the existence of interactions between countries and sectors. However, there exists random effect differences in the daily log-return series across different sectors.

Original languageEnglish
Pages (from-to)511-532
Number of pages22
JournalAnnals of the Institute of Statistical Mathematics
Volume75
Issue number3
DOIs
Publication statusPublished - Jun 2023

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint

Dive into the research topics of 'Tests for the existence of group effects and interactions for two-way models with dependent errors'. Together they form a unique fingerprint.

Cite this